# SDR FDEA201907241677

- Difficulty date: July 24, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 81,573 hours, 15,987 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Part number: 26C175282
- Condition: Defective
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MDIS  523  52-20  6683  24JUL19  IND  OPEN  U  R1 DOOR SLIDE WILL NOT PRESS TO TEST  MEL  24JUL19 07:15   IND U  RELEASED FOR SERVICE PER MEL : 52-10-03-03  CATEGORY : C EXPIRATION : 03AUG19  "MEL 52-10-03-03: R1 MAIN ENTRY (R1 SLIDE/RAFT -  INOP - EXTENDED OVERWATER OPS REQUIRES TWO SLIDES AND/OR RAFTS."  FACT 25JUL19 00:53 CDG REMOVED AND REPLACED REMOTE PRESSURE INDICATOR ASSEMBLY 25-61-04-4. OPS CHECK OK. MEL CLOSED PLACARD REMOVED. A/C OK FOR SERVICE.
